# SDR REXA200700043

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 5,902 hours, 4,590 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SMOKE IN TOILET CAUTION MSG DURING TAKEOFF.  LANDING UNEVENTFUL.  PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DETECTOR IAW BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 26-16-00, OPERATIONALLY CHECKS GOOD.
